# SDR AALA202501175630

- Difficulty date: January 13, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 12,342 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERMITTENT RED WHITE FLASHING LIGHT ON EMERGENCY ROW 17ABC. **SUPPLEMENTAL REPORT FOR (AALA202501145630): REPLACED LIGHT ASSEMBLY. PER AMM 33-21-00. SOFTWARE LOADED, OPERTIONAL CHECK NORMAL**(CLOSED).
